# SDR SWAA2014070829737

- Difficulty date: July 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 23,135 hours, 13,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER ROW EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
